Document Type: Research Paper

Authors

1 Department of Mathematics, University of Kalyani, P.O.-Kalyani, Dist-Nadia, PIN-741235, West Bengal, India.

2 Rajbari, Rabindrapalli, R. N. Tagore Road, P.O.-Krishnagar, Dist-Nadia, PIN-741101, West Bengal, India.

3 Dhulauri Rabindra Vidyaniketan (H.S.), Vill +P.O.-Dhulauri, P.S.-Domkal Dist.-Murshidabad , PIN-742308, West Bengal, India.

Abstract

Some basic properties relating to relative lower order of entire functions of two complex variables are discussed in this paper.

Keywords

Main Subjects

[1] A.K. Agarwal, On the properties of entire function of two complex variables, Canadian Journal of Mathematics, 20 (1968), 51-57.

 [2] D. Banerjee and R.K. Datta, Relative order of entire functions of two complex variables, International J. of Math. Sci. Engg. Appls. (IJMSEA), 1(1) (2007), 141-154.

[3] A.B. Fuks, Theory of analytic functions of several complex variables, Moscow, (1963).